| Model Number |
UM-203 |
| Medical Device Problem Code |
Unraveled Material (1664)
| Health Effect - Clinical Code |
Sepsis (2067)
| Date of Event |
01/02/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D10 concomitant products: um-203, um-203 biosyn* 4-0 vio 75cm cv23 x36 (lot#: d4a2917y) medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter during a veterinary procedure, the surgeon performed a foreign body surgery on the patient and closed two enterotomy sites using biosyn sutures.Within a few hours of surgery, the patient became septic and was transferred to another hospital to be taken back for surgery.It was noted that one of the enterotomy sites, the suture was completely gone and the other enterotomy site, the central area of the suture broke down.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.